# SDR DALA2018071504484

- Difficulty date: July 15, 2018
- Submitted: July 15, 2018
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 47,170 hours, 24,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM +Y503.2 LOCATED FROM FR 12 TO FR 16 AT FWD GALLEY AREA. REPLACED FLOORBEAM +Y503.2 BTW FR 12 TO FR 16 FWD GALLEY AREA AS PER SRM 51-72-11; 51-42-11 AND DRAWING D53112825.
